MathSciNet Relay Station
MathSciNet bibliographic data
MR886744 (88j:60098) 60G57 (60D05)
Kahane, Jean-Pierre Positive martingales and random measures. A Chinese summary appears in Chinese Ann. Math. Ser. A 8 (1987), no. 1, 136. Chinese Ann. Math. Ser. B 8 (1987), no. 1, 1–12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement